# SDR IPXA2023062093485

- Difficulty date: June 1, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: ACA767315
- Condition: Corroded
- Location: Ctr Cargo Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCTR CARGO STA 1721-1741 LONGERON 52 INTERCOSTAL WEB ANGLE SUPPORT HAS CORROSION.REMOVED, FABRICATED AND REPLACED THE CORRODED SUPPORT TEE AT THE CTR CARGO STA 1721-1741, LONGERON 52 IAW SRM 51-33-01 AND DWG ACA7673. (MINOR)
